# SDR WX0A2021030873656

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 29,994 hours, 22,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 836271
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATT INOP / REMOVED AND REPLACED FWD EPSU BATT IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CK GOOD AT THIS TIME.
